Addiction: Substance Abuse Community
anything for the sweats/hot flashes
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

anything for the sweats/hot flashes

just curious if anyone knows what i can do to help with the hot flashes or sweats...i know its a good sign the drug is leaving ur system but just wondering if there is anything that helps even a little.....i'm sweating like a pig...but know its good....thank you for your input....
Related Discussions
7 Comments Post a Comment
Blank
1051392_tn?1255472991
yea the sweats suck!! how for into wd are you? look in the health pages on the upper right coner the thomas recipt there is some supplements that mack it a little better  good luck
Blank
Avatar_f_tn
i have all the vitamins in thomas recipie...but dont think any are for flashes....i mean i cant complain  i can deal if i must.....i just worry about sleep but whatever as long as i keep going strong!!!!!
Blank
1047946_tn?1332611629
Have you talked to your doctor about any of this? There are some meds out there that can help with the hot flashes. One that I was prescribed in the past is called clonodine. It is a blood pressure medication but is used quite often during withdrawals. It does helps with hot flashes or at least it did for me. Another one that helped me is called neurontin. I was prescribed neurontin for nerve pain but after doing some reading about it I found out it is also used in some rehab facilities to help with withdrawals. I was amazed at how well it helped while detoxing at home. It helped with the hot/cold flashes and also helped with sleep. It has many off label uses. These are just a couple that I personally know helped me. How long have you been clean? I don't know if I would try any of these meds if you have some clean time under your belt. One thing that I feel helps more than anything is exercise. I know it may seem impossible because of the lack of energy but even just a short walk around the block each day truly does help. Just keep going strong and know that it does get better with each passing day. Best of luck!
Blank
Avatar_f_tn
thank u i am tapering and cut my dose more than 1/2 in 2 days ....so i am def. in wd but know it could be worse....i know its hard for some to taper but, i have lots of support, help , and a pill holder so its working very well...i am def. experiencing symptoms but, have all the thomas recipie vitamins and they help...i will beat this i am convinced ...the encouragement helps so much....thank you for your input.....
Blank
Avatar_f_tn
Hey.,, I KNOW all about the sweats...thang....

When I was in the throwls of my withdrawl (withdrawal)... I just wadded up a COLD towel and put it BEHIND my neck.. and I LIVED with MY TOWEL for about 4 days... (just make sure that you keep it cold)

Hope that helps...
Blank
1047946_tn?1332611629
It's great you have so much support and someone to hold the pills. I know how difficult tapering can be as I have done it once it the past and currently doing it now. I'm doing it on my own as I'm I don't want to tell my wife I was taking way more than prescribed. I am sticking to my taper plan and if I ever find myself taking more I have sworn to myself I will flush the rest and I know I will. I know some say tapering just drags it out but when I tapered in the past I felt little to no withdrawals. I guess everyone is different and has their own opinion on things which I understand. What works for one may not work for another.
Congrats on making one of the best decisions you will ever make! Being free of the pills is worth every second of it. Be sure to post on here often or make a journal so you can look back and realize what you went through to get off the pills. It will help down the road to look back just in case you ever feel like you might relapse. I know from my experiences we become very vulnerable once we are clean and think that we can just take one pill to get that feeling again. The problem is that one pill can so easily throw us right back to where we started. One pill often leads to us thinking, "what the heck, I'll just take them for a day or two and then stop". It can just be so easy to end up right back where we started. I'm not saying you will do this but just thought I would give you my experience from the past. Best of luck to you and keep up the great fight!
Blank
Avatar_f_tn
i agree just taking 1 gets you right back...been there done that way to many times to count...i've been on and off for 5 years my worst being a month ago i took 26 750's...the asirin couldve killed me alone but we live and learn...now i'm proud to say at 7 am i took 1.75mg at 11 1.75 and at 330  1.75...which is amazing for me...used to take 4 10's to just get going in the morning...i realized it doesnt matter how many you never get the high  even after 26----750's  which is what i was after....Ive decided to chase the REAL ME down instead of chasing THE HIGH....and its working...mind over matter really once u realize that ur good to go and it took me a long time to realize that....just curious what you have successfully tapered too?? i cant wait to its 1/2 a day but will  take it day by day....and taper is the way for me...ive been through wd too many times and cant suffer like that...just need to be head strong for the first couple of days and the rest will follow.....this site really helps alot....i joined about 2 months ago THINKING i was ready then had a big binge...now i'm def. ready...and thats the m ost important...thanks for the input....curious how u r doing with taper??


to NORCOQUEEN: thank u i remember u encouraging me when i wasnt ready yet and now know i am...u all helped me....i'm grabbing a toewl to live with for next couple of days LOL...thank u


Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Addiction Answerers
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
4522800_tn?1405696702
Blank
VICourageous
ID
1827057_tn?1397523877
Blank
ricart70
IN
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
Avatar_m_tn
Blank
weaver71
Other